# SDR REXA2015091600867

- Difficulty date: September 16, 2015
- Submitted: September 18, 2015
- Operation: Air carrier
- Aircraft: N8924B
- Make and model: Cndair CL6002B19
- Aircraft serial: 7924
- Aircraft time: 23,824 hours, 21,472 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Out Of Rig
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN DOOR DOES NOT OPEN PROPERLY, REQUIRES ABNORMAL EFFORT TO PUSH OPEN AFTER LOCKING HANDLE RELEASED.  COMPLETED RE-RIG OF PAX DOOR IAW 52-11-00.
